# SDR QMLA2025021920020

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 7,442 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING APPROACH TO LANDING, HE GOT A AMBER GOV LIGHT. HE ABORTED LANDING AND DIVERTED TO EL PASO FBO.  VEMD FAULT CODES WHERE SW ENG CTL (HEX 4204 AND HEX 000C)  EMM REFERRED TO START STOP SWITCH, AIRCRAFT JUST CAME OUT OF HEAVY MAINTENANCE FROM LRU M FACILITY AND HAD HEADLINER TAKEN DOWN DURING MAINTENANCE.   AT ELP I REMOVED THE START SWITCH HEADLINER AND COVER   INSPECTED WIRING AND TERMINALS. AMBER GOV LIGHT OPS CHECKED GOOD ON GROUND TESTS. PERFORMED OPERATIONAL GROUND RUN WITH NO FAULTS OR GOV LIGHTS.   COULD NOT DUPLICATE AMBER GOV LIGHT. AIRCRAFT RETURNED TO SERVICE. PILOT FLEW BACK TO DEMING NM BASE AND REPORTED BACK TO MECHANIC NO ISSUES AND NO GOV LIGHTS.
